MAUDE Adverse Event Report: VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY
Catalog Number 768901
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the ventilator keeps stopping.3100 was on a patient with no patient harm.Informed that the 3100 was connected to an external back-up power source and failed.Biomed called the manufacture and was told that external back-up power source had failed.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
H3: fse reported to the customer's site to check performance of ventilator.Performed performance check on ventilator.Made necessary adjustments for proper operation of ventilator.Note: ddi pcb and regulator pr-2 and pr-6 had to be adjusted into mfg specs.
 
Event or Problem Description
Vyaire medical received additional information where a company field representative was able to make necessary adjustments for proper operation of ventilator.

Brand Name
3100A VENT,115V,60HZ,DOM
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19220406
Report Number2021710-2024-19071
Device Sequence Number8138975
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)20171116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number768901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown